Alert archive / Virginia / Special Weather Statements in 2021

Special Weather Statement, NWS Wakefield, VA

June 11, 2021City of Colonial Heights, City of Hopewell, Virginia

NWS Wakefield, VA issued this special weather statement at Jun 11, 2021, 4:21 PM EDT for City of Colonial Heights, City of Hopewell, Virginia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2021, 4:21 PM EDT (20:21 UTC)
Expired
Jun 11, 2021, 5:00 PM EDT
In force
39 min
Issued by
NWS Wakefield, VA

Counties City of Colonial Heights, VA, City of Hopewell, VA

The radar

The Norfolk radar (KAKQ), 48 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.4 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2021-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2021-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
462 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

542 
WWUS81 KAKQ 112021
SPSAKQ

Special Weather Statement
National Weather Service Wakefield VA
421 PM EDT Fri Jun 11 2021

VAZ081-082-514-516-112100-
Charles City-Prince George-Eastern Henrico-Eastern Chesterfield
(Including Col. Heights)-
421 PM EDT Fri Jun 11 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CHESTERFIELD...WEST
CENTRAL CHARLES CITY AND NORTHWESTERN PRINCE GEORGE COUNTIES...THE
CITY OF COLONIAL HEIGHTS...THE CITY OF HOPEWELL AND THE NORTHEASTERN
CITY OF PETERSBURG...

At 420 PM EDT, a strong thunderstorm was located over Chester, moving
southeast at 15 mph.

Wind gusts of 40 to 50 mph and very heavy rain are possible with 
this storm.

Locations impacted include...
Petersburg, Hopewell, Colonial Heights, Chester, Fort Lee, Prince
George, Jordans Point, Bellwood, Ettrick, Birchett Estate, Jordan
Point Country Club, Petersburg National Battlefield, New Bohemia,
Meadowville and Prince George Golf.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

LAT...LON 3732 7751 3742 7742 3734 7710 3714 7726
TIME...MOT...LOC 2020Z 297DEG 12KT 3732 7740 

$$

Butner

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Jun 11, 3:16 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jun 11, 3:16 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
316 PM EDT Fri Jun 11 2021

.SYNOPSIS...
A frontal boundary will slowly drift south across the
area this evening into tonight. The front eventually drifts south of
the region on Saturday. High pressure briefly builds into the area
late Saturday into Sunday. Another front approaches from the west
Sunday and crosses the region Monday morning.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 315 PM EDT Friday...

Latest analysis shows a backdoor cold front stalled/slowly creeping
south across the northern forecast area. In the vicinity of the
front, across the Northern Neck, very heavy rainfall persists (2-3"+
per hour rates). Multiple Flash Flood Warnings have been issued this
morning/afternoon as a result of the heavy rainfall over the
Northern Neck. North of the boundary, cool conditions/stratiform
persist with mainly a east to northeast wind. South of the boundary,
some breaks in the clouds have allowed for instability to increase
(MLCAPE 1000 to 1500 J/kg). In addition, PWs remain near record high
values for early June (2.0-2.25") and mid level wind fields remain
weak. As a result, showers and storms with very heavy rain will
continue to develop along/south of the front this afternoon and
evening leading to additional flash flooding issues. CAMs continue
to highlight areas along and just south of I-64 as the greatest area
of concern for heavy rain/flooding as we head through the afternoon
into the first half of tonight.

The backdoor front slowly sags south tonight with the heaviest
rain/storms waning by midnight. The front lingers near the VA/NC
border later tonight, leading to continued unsettled conditions into
early Sunday morning. Lows tonight will mainly range from the mid
60s north to the upper 60s to lower 70s south.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
As of 315 PM EDT Friday...

The highest precipitation chances shift south during the day
Saturday with generally dry conditions for the northern half of the
forecast area and lingering shower/storm chances across the southern
half of the area. Overcast, dreary, conditions to start the day on
Saturday with some clearing as we head into Saturday afternoon.
Cooler Saturday with highs only in the mid to upper 70s (low 80s
near the Albemarle Sound). Dry conditions Saturday night into the
first half of Sunday as weak high pressure builds across the region.
Lows on Saturday night will range from the low to mid 60s. Another
cold front approaches the region from the west on Sunday afternoon,
with the highest rain chances mainly across far western portions of
the area Sunday afternoon/evening. Models generally have the front
weakening as it approaches and crosses the region Sunday night, thus
do not have much in the way of PoPs with the frontal passage. Warmer
temperatures on Sunday ahead of the front with highs in the upper
70s near the canst to mid to upper 80s inland. Lows Sunday
night generally in the low to mid 60s.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 315 PM EDT Friday...

A digging upper trough settles in for Monday night through Wednesday
of next week resulting in an unsettled pattern and continued chances
for showers and a few storms Monday night through Wednesday. A front
pushes south Monday night and models agree with precip crossing area
overnight and into Tuesday morning. The front hangs on over NE NC
and southeast VA resulting in slight chance to low chance POPs
through Tuesday and into Wednesday. Overall QPF amounts do not look
high, but some areas of heavy rainfall may be possible over NE NC.
GFS is producing more QPF versus the ECMWF. By Wed evening it looks
like conditions dry out in the east and precip pushes father to the
south and offshore as a stronger front pushed through. Drier for the
latter half of next week.

Temperature start out in the mid 80s Mon and Tue, but with a
stronger cold front pushing through Tuesday evening, high Wed will be
a little lower in the lower 80s. Temps rebound later next week back
to around 90 come Friday.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
As of 130 PM EDT Friday...

MVFR to IFR conditions expected through much of the 18z TAF
period. A boundary is draped over northern portions of the
region and will slowly drop south this afternoon through
tonight. North of the boundary, widespread IFR ceilings and
light to moderate rain showers. South of the boundary, primarily
MVFR ceilings, with showers and thunderstorms expected to
develop later this afternoon. Showers/storms will increase in
coverage later this afternoon and evening, causing periods of
IFR VSBYS. IFR ceilings and on and off rain showers are
expected tonight into Saturday morning behind the front.

Outlook: Scattered showers and storms still possible Sat
afternoon into Saturday evening at the southern TAF sites.
Conditions improve to VFR Saturday night through the remainder
of the weekend.

&&

.MARINE...
As of 300 AM EDT Friday...

A frontal boundary dissects E-W the local area waters attm and
will only gradually sink S through today/this evening as lo pres
slowly exits the coast. Onshore winds will be increasing from
N-S across the local waters into tonight/early Sat. Wind probs
keep speeds generally 20 kt or less...though a period of higher
speeds psbl Sat...esp INVOF mouth of the Ches Bay and on the
ocean S of Cape Charles VA. Seas will be increasing from N-S
corresponding to the rise in ENE winds. Have decided on SCAs
from late today (N ocean waters) by Sat (S ocean waters and
INVOF mouth of the Ches Bay/sound). ENE winds to persist through
Sat night-Sun though some weakening is expected as sfc hi pres
settles S of the New England. Weak sfc hi pres will be near the
local waters by late Sun into Mon then a cold front is expected
to cross the region Mon night w/ winds shifting to NNW.

MD beaches will have a moderate risk of rip currents today...otw
low risk elsw. Moderate rip currents N and due to increased ENE
winds/building seas...high rip risk S Sat.

&&

.TIDES/COASTAL FLOODING...
Due to persistent and even increasing onshore winds today into
Sat, tidal departures are expected to slowly rise through Sat
afternoon...(into Sun INVOF the middle Ches Bay as winds become
more SSE and hold water in the bay). At this time...most
locations are expected to remain below minor flooding
thresholds.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Coastal Flood Advisory from 11 PM this evening to 5 AM EDT
     Saturday for Mdz021.
NC...Flash Flood Watch until midnight EDT tonight for Ncz012>017-
030>032-102. VA...Flash Flood Watch until 8 PM EDT this evening
for Vase-062- 064-075>078-083>086-509>512-517>522. Flash Flood
Watch until midnight EDT tonight for Vase-061-
065>069-079>082-087>090-092-093-095>098-513>516-523>525. Coastal
Flood Advisory from 11 PM this evening to 6 AM EDT Saturday for
Vase-077. MARINE...Small Craft Advisory from midnight tonight
to 6 PM EDT Saturday for Anz658-654. Small Craft Advisory from
10 AM Saturday to 5 AM EDT Sunday for Anz658. Small Craft
Advisory until 6 PM EDT Saturday for Anz658. Small Craft
Advisory from 11 AM Saturday to 11 AM EDT Sunday for Anz658.
Small Craft Advisory from 7 AM to 11 PM EDT Saturday for Anz632.
Small Craft Advisory from 10 AM to 4 PM EDT Saturday for
Anz632. Small Craft Advisory from noon to 8 PM EDT Saturday for
Anz632.

&&

SYNOPSIS...AJB
NEAR TERM...AJB
SHORT TERM...AJB
LONG TERM...JAO
AVIATION...AJB
MARINE...RMM
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 11, 3:57 PM EDT, 24 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
357 PM EDT Fri Jun 11 2021

VAZ048-062-064-076-078-083>086-509>512-517>522-122000-
Fluvanna-Goochland-Caroline-Richmond-Lancaster-New Kent-Gloucester-
Middlesex-Mathews-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western King William-Eastern King William-
Western King and Queen-Eastern King and Queen-Western Essex-
Eastern Essex-
357 PM EDT Fri Jun 11 2021

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Virginia, east
central Virginia, eastern Virginia and north central Virginia.

.DAY ONE...Through tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ012>017-030>032-VAZ060-061-065>069-079>082-087>090-092-093-
095>097-513>516-523>525-122000-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Prince Edward-Cumberland-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Brunswick-Dinwiddie-Prince George-
Charles City-Greensville-Sussex-Surry-James City-Southampton-
Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-
Western Chesterfield-Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
York-Newport News-Hampton/Poquoson-
357 PM EDT Fri Jun 11 2021

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, east central Virginia, south central Virginia and
southeast Virginia.

.DAY ONE...Through tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ102-VAZ098-122000-
Eastern Currituck-Virginia Beach-
357 PM EDT Fri Jun 11 2021

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...MODERATE RIP CURRENT RISK IN EFFECT THROUGH SATURDAY EVENING...

This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.

.DAY ONE...Through tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ025-VAZ099-100-122000-
Maryland Beaches-Accomack-Northampton-
357 PM EDT Fri Jun 11 2021

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH SATURDAY EVENING...

This Hazardous Weather Outlook is for southeast Maryland, eastern
Virginia and southeast Virginia.

.DAY ONE...Through tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   MODERATE RIP CURRENT RISK.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ022>024-122000-
Wicomico-Somerset-Inland Worcester-
357 PM EDT Fri Jun 11 2021

This Hazardous Weather Outlook is for southeast Maryland.

.DAY ONE...Through tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ021-122000-
Dorchester-
357 PM EDT Fri Jun 11 2021

...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 AM
EDT SATURDAY...

This Hazardous Weather Outlook is for southeast Maryland.

.DAY ONE...Through tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ075-077-122000-
Westmoreland-Northumberland-
357 PM EDT Fri Jun 11 2021

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM
EDT SATURDAY...

This Hazardous Weather Outlook is for east central Virginia and
eastern Virginia.

.DAY ONE...Through tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 11, 3:40 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
340 PM EDT FRI JUN 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     FLASH FLOOD      1 E CALLAO              37.97N 76.54W
06/11/2021                   NORTHUMBERLAND     VA   EMERGENCY MNGR

            WATER RESCUE FROM A VEHICLE STRANDED IN
            ABOUT 3 FT OF WATER JUST SOUTH OF CALLAO.

&&

JO
Local storm report, Jun 11, 3:46 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
346 PM EDT FRI JUN 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     FLASH FLOOD      3 E DOWNTOWN RICHMOND   37.54N 77.43W
06/11/2021                   CITY OF RICHMOND   VA   DEPT OF HIGHWAYS

            VDOT CAMERA SHOWS WATER COVERING ALL
            NORTHBOUND LANES ON INTERSTATE-95 UNDER THE
            BROAD ST. OVERPASS IN DOWNTOWN RICHMOND.

&&
Special weather statement, Jun 11, 3:50 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Wakefield VA
350 PM EDT Fri Jun 11 2021

VAZ060-061-112030-
Cumberland-Prince Edward-
350 PM EDT Fri Jun 11 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN CUMBERLAND
AND CENTRAL PRINCE EDWARD COUNTIES...

At 349 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Farmville to Evergreen. Movement was
southeast at 10 mph.

Rainfall amounts of 1 to 2 inches are possible with these storms.

Locations impacted include...
Farmville, Longwood University, Hampden Sydney, Prospect, Rice,
Raines Tavern, Tuggle, Allens Mill, Hawk, Kingsville, Elam, Reeds,
Stoddert and Worsham.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

LAT...LON 3726 7868 3732 7863 3734 7860 3740 7859
      3739 7858 3738 7859 3735 7855 3735 7854
      3733 7851 3733 7849 3734 7849 3734 7846
      3744 7839 3730 7823 3729 7823 3723 7841
      3722 7869
TIME...MOT...LOC 1949Z 297DEG 8KT 3735 7840 3732 7879

Butner
Local storm report, Jun 11, 3:57 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
357 PM EDT FRI JUN 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     FLASH FLOOD      3 NW MONTROSE           37.54N 77.42W
06/11/2021                   CITY OF RICHMOND   VA   FIRE DEPT/RESCUE

            WATER RESCUE ON MOSBY ST.

&&

JO
Local storm report, Jun 11, 3:59 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
359 PM EDT FRI JUN 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     FLASH FLOOD      2 WSW EAST HIGHLAND PAR 37.56N 77.42W
06/11/2021                   CITY OF RICHMOND   VA   FIRE DEPT/RESCUE

            WATER RESCUE FROM A STRANDED VEHICLE ON
            MAGNOLIA ST.

&&

JO
Special weather statement, Jun 11, 4:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wakefield VA
421 PM EDT Fri Jun 11 2021

VAZ081-082-514-516-112100-
Charles City-Prince George-Eastern Henrico-Eastern Chesterfield
(Including Col. Heights)-
421 PM EDT Fri Jun 11 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CHESTERFIELD...WEST
CENTRAL CHARLES CITY AND NORTHWESTERN PRINCE GEORGE COUNTIES...THE
CITY OF COLONIAL HEIGHTS...THE CITY OF HOPEWELL AND THE NORTHEASTERN
CITY OF PETERSBURG...

At 420 PM EDT, a strong thunderstorm was located over Chester, moving
southeast at 15 mph.

Wind gusts of 40 to 50 mph and very heavy rain are possible with
this storm.

Locations impacted include...
Petersburg, Hopewell, Colonial Heights, Chester, Fort Lee, Prince
George, Jordans Point, Bellwood, Ettrick, Birchett Estate, Jordan
Point Country Club, Petersburg National Battlefield, New Bohemia,
Meadowville and Prince George Golf.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

LAT...LON 3732 7751 3742 7742 3734 7710 3714 7726
TIME...MOT...LOC 2020Z 297DEG 12KT 3732 7740

Butner

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:15 PM EDTAreal Flood AdvisoryAKQIsle of Wight, City of Chesapeake, City of Portsmouth, City of Suffolk3 hr
Jun 10, 8:17 PM EDTSpecial Weather StatementAKQRichmond43 min
Jun 10, 8:30 PM EDTAreal Flood AdvisoryAKQSurry3 hr
Jun 10, 8:43 PM EDTSpecial Weather StatementAKQLancaster, Northumberland47 min
Jun 10, 8:50 PM EDTAreal Flood AdvisoryAKQHenrico, City of Richmond115 min
Jun 10, 8:54 PM EDTFlash Flood WarningAKQHanover3 hr
Jun 10, 9:15 PM EDTFlash Flood WarningAKQHenrico, City of Richmond90 min
Jun 10, 9:32 PM EDTAreal Flood AdvisoryAKQHenrico118 min
Jun 10, 10:22 PM EDTSpecial Weather StatementAKQFluvanna, Goochland, Louisa83 min
Jun 10, 11:50 PM EDTSpecial Weather StatementAKQChesterfield, Fluvanna, Goochland, Hanover, Louisa, Powhatan70 min
Jun 11, 12:01 AM EDTAreal Flood AdvisoryAKQHanover119 min
Jun 11, 1:00 AM EDTSpecial Weather StatementAKQCaroline, Fluvanna, Goochland, Hanover, Louisa60 min
Jun 11, 2:42 AM EDTSmall Craft AdvisoryAKQ60 hr
Jun 11, 8:54 AM EDTSpecial Weather StatementAKQEssex, Richmond, Westmoreland66 min
Jun 11, 9:37 AM EDTAreal Flood AdvisoryAKQEssex, Richmond, Westmoreland3 hr
Jun 11, 10:31 AM EDTFlash Flood WarningAKQRichmond, Westmoreland3 hr
Jun 11, 10:50 AM EDTAreal Flood AdvisoryAKQWestmoreland3 hr
Jun 11, 10:57 AM EDTSpecial Weather StatementAKQMiddlesex48 min
Jun 11, 11:04 AM EDTFlash Flood WarningAKQRichmond, Westmoreland6 hr
Jun 11, 11:47 AM EDTSpecial Weather StatementAKQRichmond43 min
Jun 11, 12:09 PM EDTFlash Flood WarningAKQNorthumberland, Richmond, Westmoreland5 hr
Jun 11, 12:21 PM EDTAreal Flood AdvisoryAKQLancaster114 min
Jun 11, 12:52 PM EDTFlash Flood WarningAKQLancaster, Northumberland, Richmond4 hr
Jun 11, 1:17 PM EDTFlash Flood Warning Considerable damage threatAKQWestmoreland4 hr
Jun 11, 1:22 PM EDTFlash Flood WarningAKQRichmond, Westmoreland4 hr
Jun 11, 2:13 PM EDTFlash Flood Warning Considerable damage threatAKQRichmond, Westmoreland7 hr
Jun 11, 2:24 PM EDTFlash Flood Warning Considerable damage threatAKQNorthumberland, Richmond3 hr
Jun 11, 3:03 PM EDTFlash Flood Warning Considerable damage threatAKQLancaster, Northumberland3 hr
Jun 11, 3:10 PM EDTAreal Flood AdvisoryAKQChesterfield, Hanover, Henrico, City of Richmond80 min
Jun 11, 3:22 PM EDTCoastal Flood StatementAKQAccomack14 hr
Jun 11, 3:22 PM EDTCoastal Flood AdvisoryAKQNorthumberland, Westmoreland15 hr
Jun 11, 3:40 PM EDTFlash Flood WarningAKQHenrico, City of Richmond110 min
Jun 11, 3:50 PM EDTSpecial Weather StatementAKQPrince Edward40 min
Jun 11, 4:16 PM EDTAreal Flood AdvisoryAKQKing and Queen, King William119 min
Jun 11, 4:16 PM EDTAreal Flood AdvisoryAKQCumberland, Prince Edward119 min
Jun 11, 4:20 PM EDTAreal Flood AdvisoryAKQChesterfield, Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg115 min
Jun 11, 4:26 PM EDTSpecial Weather StatementAKQGloucester, Mathews, Middlesex49 min
Jun 11, 4:50 PM EDTSpecial Weather StatementAKQJames City, New Kent40 min
Jun 11, 4:52 PM EDTAreal Flood WarningAKQRichmond, Westmoreland4 hr
Jun 11, 4:52 PM EDTFlash Flood WarningAKQChesterfield, Dinwiddie, Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg113 min
Jun 11, 4:53 PM EDTAreal Flood WarningAKQLancaster, Northumberland4 hr
Jun 11, 5:00 PM EDTSpecial Weather StatementAKQPrince George, City of Hopewell, City of Petersburg45 min
Jun 11, 5:20 PM EDTSpecial Weather StatementAKQNottoway40 min
Jun 11, 5:41 PM EDTSpecial Weather StatementAKQJames City, City of Williamsburg49 min
Jun 11, 5:47 PM EDTSpecial Weather StatementAKQCharles City43 min
Jun 11, 5:49 PM EDTAreal Flood AdvisoryAKQDinwiddie, Nottoway116 min
Jun 11, 6:00 PM EDTAreal Flood AdvisoryAKQCharles City, James City, New Kent, Prince George3 hr
Jun 11, 6:24 PM EDTSevere Thunderstorm WarningAKQJames City, Surry30 min
Jun 11, 6:26 PM EDTSpecial Marine WarningAKQ64 min
Jun 11, 6:55 PM EDTSpecial Weather StatementAKQSurry50 min
Jun 11, 6:57 PM EDTSpecial Marine WarningAKQ63 min
Jun 11, 7:10 PM EDTAreal Flood AdvisoryAKQSurry, Sussex2 hr
Jun 11, 7:27 PM EDTSpecial Weather StatementAKQIsle of Wight48 min
Jun 11, 7:45 PM EDTAreal Flood AdvisoryAKQIsle of Wight, Southampton2 hr
Jun 11, 7:51 PM EDTFlash Flood WarningAKQIsle of Wight, Southampton, Surry114 min
Jun 11, 6:17 PM EDTSpecial Weather StatementAKQCamden, Currituck, Pasquotank, Perquimans43 min
Jun 11, 7:11 PM EDTSpecial Weather StatementAKQHertford49 min
Jun 11, 7:53 PM EDTSpecial Weather StatementAKQBertie52 min

Nearby

Special Weather Statements in Virginia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.